# SDR VNAA0201010

- Difficulty date: January 9, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 17,457 hours, 15,868 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Dirty
- Location: Ecu
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND ELECTRONIC CONTROL UNIT FAIL CAS MESSAGE AND ABORTED TAKEOFF.  OUTSTATION MAINTENANCE CLEANED THE LEFT HAND ELECTRONIC CONTROL UNIT CANNON PLUG IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
